MAUDE Adverse Event Report: STRYKER NEUROVASCULAR-UTAH-SALT LAKE CITY TREVO NXT 3MM X 32MM - US; NEUROVASCULAR MECHANICAL THROMBECTOMY DEVICE FOR ACUTE ISCHEMIC STROKE TREATMENT

STRYKER NEUROVASCULAR-UTAH-SALT LAKE CITY TREVO NXT 3MM X 32MM - US; NEUROVASCULAR MECHANICAL THROMBECTOMY DEVICE FOR ACUTE ISCHEMIC STROKE TREATMENT
Catalog Number 90312
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Paralysis (1997)
Date of Event 02/21/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that postoperative with the subject stent, computed tomography (ct) revealed a hyperintense area in the left middle cerebral artery (mca) and showed a high likelihood of metallic residue also paralysis was noted to the patient after the procedure due to the reported event with the subject device.No further information is available at this time.
 
Event or Problem Description
 
Additional Manufacturer Narrative
There are controls in the manufacturing process to ensure the product met specifications upon release.During visual inspection, the subject retriever was seen to be slightly kinked/bent.The retriever shaped section was seen to have procedural fluid present.The insertion tool was not returned.The functional inspection was not required.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The reported patient neurological deficit could not be confirmed during analysis as this is a patient related issue.The device failed to meet specification when received based on the anomalies noted.It was reported that a direct aspiration, first pass technique (adapt) was performed with the catheter for internal carotid artery (ica) c2 thrombus; however, the distal tip of the aspiration catheter was stuck and seemed the shaft was stretched.The aspiration catheter was removed from the body, and the sheath was cut, then inserted the aspiration catheter into the guiding sheath.However, the aspiration catheter became withdrawn from the target site by itself.Recanalization was achieved using catheters and retriever.However, postoperative computed tomography (ct) revealed a hyperintense area in the left mca.Given the high likelihood of metallic residue based on the circumstances, investigation requesting that the retriever device used in this case also be investigated.The additional information indicates that the paralysis was noted after the procedure due to the reported event with device.And the paralysis remains the device was returned and there was some slight deformation noted to the retriever shaped section and there was evidence of thrombus on the retriever.These anomalies are evidence of typical use of the device.An assignable cause of procedural factor will be assigned to the analyzed "retriever shaped section damage", as the issue is associated with a product that meets stryker design and manufacture specifications and was used in according with the dfu but due to procedural and/or anatomical factors during use, the product performance was limited.The risk of patient neurological deficit is documented as an anticipated risk as part of these procedures in the product instructions for use, and it cannot be determined if the clinical procedure caused or contributed to the reported event, or if it related to the patient's presenting condition.There is no allegation of failure or malfunction against the retriever.An assignable cause of anticipated procedural complication will be assigned to the reported 'patient neurological deficit', as a product related root cause does not apply and the issue is due to a known physiological effect of the procedure and/or patient condition noted with the directions for use, product labeling and/or risk documentation files.

Brand Name
TREVO NXT 3MM X 32MM - US
Common Device Name
NEUROVASCULAR MECHANICAL THROMBECTOMY DEVICE FOR ACUTE ISCHEMIC STROKE TREATMENT
Manufacturer (Section D)
STRYKER NEUROVASCULAR-UTAH-SALT LAKE CITY
4870 west 2100 south
salt lake city UT 84120
Manufacturer (Section G)
STRYKER NEUROVASCULAR-UTAH-SALT LAKE CITY
4870 west 2100 south
salt lake city UT 84120
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key24705058
Report Number3012931345-2026-00063
Device Sequence Number18751681
Product Code POL
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K223305
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number90312
Device Lot Number0000828913
Date Returned to Manufacturer03/19/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 02/25/2026
Supplement Date Received by Manufacturer05/25/2026
Initial Report FDA Received Date03/26/2026
Supplement Report FDA Received Date06/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/08/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
9FR GUIDING SHEATH (UNKNOWN); 9FR GUIDING SHEATH (UNKNOWN).; AXS VECTA 46 (STRYKER); AXS VECTA 46 (STRYKER).; AXS VECTA 71 (STRYKER); AXS VECTA 71 (STRYKER).; AXS VECTA 74 (STRYKER); AXS VECTA 74 (STRYKER).
Outcome Attributed to Adverse Event Other;
Patient SexUnknown